# SDR HAG07002

- Difficulty date: February 22, 2007
- Submitted: March 1, 2007
- Operation: General aviation
- Aircraft: N451WM
- Make and model: Lear 45LEAR
- Aircraft serial: 091
- Aircraft time: 5,571 hours, 3,530 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 4555030001804
- Condition: Cracked
- Location: Vertical Stab
- Part time: 5,571 hours, 3,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT SIDE VERTICAL STABILIZER CENTER BULLET FAIRING PANEL CRACKED IN 5 LOCATIONS.
